# SDR ZW0A0202402

- Difficulty date: February 20, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LEFT SIDE MOST FORWARD CABIN DOOR JAMB, 2 ANGLES HAD CORROSION AT STA 180 TO 200.  FABRICATED AND INSTALLED PER SRM 1-10-02, 1-10-03, 51-30-02, 51-14-01, AND SPM 6-10-01.
